# SDR USAA2011022590861

- Difficulty date: February 24, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 67,397 hours, 30,401 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 94 - PHX - EEL - L2 DOOR EMERGENCY LIGHT POWER SUPPLY FAILS BATTERY DURING SLIDE REPLACEMENT.  MAINTENANCE REPLACED L2 DOOR POWER SUPPLY BATTERY.
